SFE method using Hermite polynomials: An approach for solving nonlinear mechanical problems with uncertain parameters

Document type :
Journal articles
Complete list of metadatas

http://hal.univ-grenoble-alpes.fr/hal-02013224
Contributor : Julien Baroth <>
Submitted on : Sunday, February 10, 2019 - 5:12:37 PM
Last modification on : Tuesday, February 12, 2019 - 1:05:10 AM

Identifiers

  • HAL Id : hal-02013224, version 1

Collections

CNRS | 3S-R | UGA

Citation

J. Baroth, L. Bodé, Ph. Bressolette, M. Fogli. SFE method using Hermite polynomials: An approach for solving nonlinear mechanical problems with uncertain parameters. Computer Methods in Applied Mechanics and Engineering, Elsevier, 2006, 195 (44-47), pp.6479-6501. ⟨hal-02013224⟩

Share

Metrics

Record views

33